# SDR 95ZZZW133

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3001146100040011
- Condition: Chafing
- Location: Apu
- Part time: 25,532 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT-EWN - FLT 3220 - THE FIRE DETECTION WARNING LIGHT AND APU FIRE FAULT ADVISORY LIGHT ILLUMINATED DURING FLIGHT.  ACFT TURNED BACK AND LANDED IN CLT WITHOUT INCIDENT.  REMOVED AND REPLACED APU FIRE LOOP FOR CHAFING.
